# SDR AWXA960174

- Difficulty date: April 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N149AW
- Make and model: Boeing 737-2U9
- Aircraft serial: 22575
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - FLT 0275 - DURING ROUTINE MAINTENANCE CHECK, FOUND CRACK IN FUSELAGE RIGHT SIDE OF AIRCRAFT ABOVE AFT WING TO BODY FAIRING APPROXIMATELY 1.5 INCHES.  REPAIRED PER SRM 53-30-06.  ACFT 44,898 HRS.  ACFT TC:  33,583.  (X)
